# SDR AWXA200400474

- Difficulty date: April 25, 2004
- Submitted: May 5, 2004
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 55,862 hours, 34,921 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65479574
- Condition: Corroded
- Location: Door Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-17 CHECK EXFOLIATION CORROSION WAS FOUND ON AFT CARGO COMPARTMENT DOOR SILL WEB IN SEVERAL LOCATIONS BETWEEN BS 794.3 AND BS 847, RBL 20. MAINTENANCE REMOVED CORRODED SECTION OF AFT CARGO COMPARTMENT DOOR SILL WEB FROM BS 794.3 TO BS 847, AT RBL 20; FABRICATED A NEW REPLACEMENT SECTION OF WEB AND A REPAIR SPLICE; INSTALLED REPAIR PARTS IAW B737-300 SRM 51-70-11, FIG. 1.
